# SDR 2007UALA04400

- Difficulty date: October 25, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 50,721 hours, 35,000 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND PERSONNEL REPORT DENT IN RIGHT HORIZONTAL STAB MID SPAN.  MAINT EVALUATED DENT ON RIGHT STAB LEADING EDGE AT APPROX STA 220 MEASURES 2.625" X 1.5" X .125" DEEP.  ACCOMPLISHED MAJOR REPAIR TO RT STAB LE BY APPLYING FLUSH PATCH TO DAMAGED AREA.
